×

zbMATH — the first resource for mathematics

A simple proof of the Kruskal-Katona theorem. (English) Zbl 0287.05004

MSC:
05A05 Permutations, words, matrices
03E05 Other combinatorial set theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Daykin, D.E; Godfrey, J; Hilton, A.J.W, Existence theorems for sperner families, J. combinatorial theory (A), 16, 245-251, (1974) · Zbl 0287.05003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.